RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Belokurov, Vladimir Viktorovich

Statistics Math-Net.Ru
Total publications: 21
Scientific articles: 18
Presentations: 3

Number of views:
This page:1021
Abstract pages:6605
Full texts:2176
References:557
Professor
Doctor of physico-mathematical sciences (1996)
E-mail: ,

http://www.mathnet.ru/eng/person9043
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/336126

Publications in Math-Net.Ru
2019
1. V. V. Belokurov, E. T. Shavgulidze, “Polar decomposition of the Wiener measure: Schwarzian theory versus conformal quantum mechanics”, TMF, 200:3 (2019),  465–477  mathnet; Theoret. and Math. Phys., 200:3 (2019), 1324–1334  isi  scopus
2016
2. V. V. Belokurov, E. T. Shavgulidze, “Nonlinear nonlocal substitutions in functional integrals”, Fundam. Prikl. Mat., 21:5 (2016),  47–59  mathnet
2004
3. Yu. P. Solov'ev, V. V. Belokurov, E. T. Shavgulidze, “The existence of functional integrals in a model of quantum field theory on a loop space”, Uspekhi Mat. Nauk, 59:5(359) (2004),  163–164  mathnet  mathscinet  zmath; Russian Math. Surveys, 59:5 (2004), 982–983  isi  scopus
2000
4. V. V. Belokurov, Yu. P. Solov'ev, E. T. Shavgulidze, “A method of summation of divergent series to any accuracy”, Mat. Zametki, 68:1 (2000),  24–35  mathnet  mathscinet  zmath; Math. Notes, 68:1 (2000), 22–31  isi
5. V. V. Belokurov, Yu. P. Solov'ev, E. T. Shavgulidze, “Perturbation theory with convergent series for calculating physical quantities specified by finitely many terms of a divergent series in traditional perturbation theory”, TMF, 123:3 (2000),  452–461  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 123:3 (2000), 792–800  isi
1999
6. V. V. Belokurov, Yu. P. Solov'ev, E. T. Shavgulidze, “A general approach to calculation of functional integrals and summation of divergent series”, Fundam. Prikl. Mat., 5:2 (1999),  363–383  mathnet  mathscinet  zmath
7. V. V. Belokurov, Yu. P. Solov'ev, E. T. Shavgulidze, “A summation method for divergent series”, Uspekhi Mat. Nauk, 54:3(327) (1999),  153–154  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:3 (1999), 626–627  isi  scopus
1997
8. V. V. Belokurov, Yu. P. Solov'ev, E. T. Shavgulidze, “Calculation of functional integrals with the help of convergent series”, Fundam. Prikl. Mat., 3:3 (1997),  693–713  mathnet  mathscinet  zmath
9. V. V. Belokurov, Yu. P. Solov'ev, E. T. Shavgulidze, “Perturbation theory with convergent series for functional integrals with respect to the Feynman measure”, Uspekhi Mat. Nauk, 52:2(314) (1997),  155–156  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:2 (1997), 392–393  isi
1996
10. V. V. Belokurov, Yu. P. Solov'ev, E. T. Shavgulidze, “Method of approximate calculating path integrals by using perturbation theory with convergent series. II. Euclidean quantum field theory”, TMF, 109:1 (1996),  60–69  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 109:1 (1996), 1294–1301  isi
11. V. V. Belokurov, Yu. P. Solov'ev, E. T. Shavgulidze, “Method of approximate calculating path integrals by using perturbation theory with convergent series. I”, TMF, 109:1 (1996),  51–59  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 109:1 (1996), 1287–1293  isi
1995
12. V. V. Belokurov, V. V. Kamchatnii, “Operator method of solving renormalization group equations”, Fundam. Prikl. Mat., 1:3 (1995),  613–621  mathnet  mathscinet  zmath
1989
13. V. V. Belokurov, V. E. Tarasov, “Ultraviolet finiteness of nonlinear two-dimensional sigma models on affine-metric manifolds”, TMF, 78:3 (1989),  471–474  mathnet; Theoret. and Math. Phys., 78:3 (1989), 334–337  isi
1981
14. V. V. Belokurov, N. I. Usyukina, “Calculation of double logarithmic asymptotics of on-shell vertex functions”, TMF, 48:2 (1981),  147–155  mathnet; Theoret. and Math. Phys., 48:2 (1981), 663–668  isi
1980
15. V. V. Belokurov, N. I. Usyukina, “Double logarithmic asymptotic behavior of vertex functions in quantum chromodynamics. II. Eighth order of perturbation theory”, TMF, 45:2 (1980),  171–179  mathnet; Theoret. and Math. Phys., 45:2 (1980), 957–962  isi
16. V. V. Belokurov, N. I. Usyukina, “Double logarithmic asymptotic behavior of vertex functions in quantum chromodynamics. I”, TMF, 44:2 (1980),  147–156  mathnet  mathscinet; Theoret. and Math. Phys., 44:2 (1980), 657–663  isi
1979
17. V. V. Belokurov, N. I. Usyukina, “A method for calculating the double logarithmic asymptotic behavior of vertex functions in quantum field theory”, TMF, 41:2 (1979),  157–168  mathnet; Theoret. and Math. Phys., 41:2 (1979), 945–952  isi
1974
18. V. V. Belokurov, A. A. Vladimirov, D. I. Kazakov, A. A. Slavnov, D. V. Shirkov, “Ultraviolet asymptotic behavior in the presence of non-Abelian gauge groups”, TMF, 19:2 (1974),  149–162  mathnet; Theoret. and Math. Phys., 19:2 (1974), 415–425

2016
19. V. V. Belokurov, V. V. Voronov, D. I. Kazakov, V. A. Matveev, I. N. Meshkov, Yu. Ts. Oganessian, V. A. Rubakov, A. N. Skrinsky, A. A. Slavnov, G. V. Trubnikov, Yu. A. Trutnev, V. E. Fortov, “In memory of Dmitrii Vasil'evich Shirkov”, UFN, 186:4 (2016),  445–446  mathnet  elib; Phys. Usp., 59:4 (2016), 419–420  isi
2011
20. V. V. Kozlov, V. A. Matveev, L. D. Faddeev, I. Ya. Aref'eva, V. V. Belokurov, “To the 70th birthday of Academician A. A. Slavnov”, Tr. Mat. Inst. Steklova, 272 (2011),  7–8  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 272 (2011), 1–2  isi
2004
21. V. V. Belokurov, A. A. Egorov, A. S. Mishchenko, F. Yu. Popelenskii, V. A. Sadovnichii, E. V. Troitskii, A. T. Fomenko, E. T. Shavgulidze, “Yurii Petrovich Solov'ev (obituary)”, Uspekhi Mat. Nauk, 59:5(359) (2004),  135–140  mathnet  mathscinet  zmath; Russian Math. Surveys, 59:5 (2004), 941–947  isi

Presentations in Math-Net.Ru
1. Functional integrals In Schwarzian theory
V. V. Belokurov
3rd French Russian Conference on Random Geometry and Physics: Sachdev–Ye–Kitaev Model and Related Topics
June 4, 2019 12:40   
2. On some nonlinear nonlocal substitutions in functional integrals (joint work with E.T. Shavgulidze)
Vladimir Belokurov
New Trends in Mathematical and Theoretical Physics
October 4, 2016 17:00   
3. On the normal form of multimode squeezings
A. M. Chebotarev, T. V. Tlyachev, A. E. Teretenkov, V. V. Belokurov
International conference "QP 34 – Quantum Probability and Related Topics"
September 17, 2013 12:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019